# SDR SIMA20141201006

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564140001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND FRAME 68 UPPER SECTION CORRODED AROUND NUTPLATE HOLES.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON FRAME 68 UPPER SECTION DAMAGE AT NUTPLATE HOLES IAW EO-EM-53MR-887R1. REPAIR MATERIAL 2024T3 .040.  FRAME PN 145-64141-001.
